Stopping the pill side effects (microgynon 30)

24/07/2010 at 17:15
Hi

I stopped taking microgynon 30 on 11th June, I had my breakthrough bleed then on the 16th of july ive had what i think was my first real period. Well anyway since ive stopped taking the pill i just havnt been myself and just wondering if this is normal. Ive suffered with alot of headaches, and having bouts of feeling very sick and sometimes abit lightheaded. These symptoms seems to have gone abit easier now, but now I am feeling really really low and depressed, I just want to cry at everything and I really dont know why!!! :cry: I feel like I did 3 years ago before taking the pill when i used to have moodwings and feel really depressed and i hate it!

Also just wondering i read somthing about taking st johns wort or something, like a herbal thing for mild depression, is it safe to take when trying to conceive? also ive been looking into taking folic acid, but for some reason i always thought you took that once you were preg and not before.... did many of you take it while ttc?

thanks xx

http://lmtf.lilypie.com/eYinp1.png



http://dwdm.daisypath.com/TikiPic.php/leGVoMI.jpg

http://dwdm.daisypath.com/leGVp1.png

24/07/2010 at 18:45
St johns wort is not recommended in pregnancy as there are safer prescription medications available, i wouldnt take it without speaking to a doc or pharmacist first. Studies have suggested that incidences of spinabifida were higher when folic acid was taken later or not at all as baby needs it in the very early stages of development so i've been taking it throughout ttc. Hope this helps and you feel better soon x
25/07/2010 at 06:06
Thanks. I wont bother taking it then, and just hope this passes soon, cant bare wanting to break down into tears over nothing! and i really dont know why.


http://lmtf.lilypie.com/eYinp1.png



http://dwdm.daisypath.com/TikiPic.php/leGVoMI.jpg

http://dwdm.daisypath.com/leGVp1.png

25/07/2010 at 12:33
Hi hun I came off the same pill 3 weeks ago and feel kinda crappy too i am having all the same sytoms as you mixed with always feeling really tired i think you just need to give it time to empty your body I have started taking folic acid whilst ttc if you are still not feeling rite then maybe a trip to the doctors is needed its very common to feel like this when coming off the pill especially if you have been taking it for a long time as you natural hormones need to get back to normal hope your feeling better soon xxx

http://lmtf.lilypie.com/igjGp1.png

25/07/2010 at 16:58
Its completetly normal hunni its just your hormones setteling down, i came of microgynon 30 before my son and fell quickly despite all those awful feelings! I didnt take folic acid while ttc only when i knew i was preggers.

xxx



http://dwdf.daisypath.com/O4Myp1.png

26/07/2010 at 14:12
hi hun,

i've just come off the same pill as you after being on it for 8 years. i've only ever had 3 normal periods before going on it. i came off mon june 21st and finished my last pack. i'm still waiting for my true period. i've heard everyone is different with their bodies, but i don't know if my experince ive been having will relate to what you have being experiencing, but last week mon 19 of july - 25th july i had the most weird pains down below and felt like i was coming on, like cramps, feeling realy tired, feeling really emotional like never before and my legs would ache like crazy and i just wanted to lye down all the time. i calculated that it was the time for my pill period ( every 21 days) but still havent come on yet and its mon the 26th of july. i am very anxious as i've only ever had 3 normal periods at a young age which were very irregular. i'm hoping my message will help you in some way cuz you've helped me knowing i'm not on my own. i guess it might be our bodies adjusting to normality again.

regards

kimbo xxx
26/07/2010 at 17:11
Hey,
Just thought I'd share my positive experience. I was on microgynon 30 for 11 years until coming off 3 months ago. I had a weird 2 day bleed a few days after my withdrawal bleed finished, and my first proper AF (arrived day 29) was pretty painful by my standards - seriously achy, bad back, horrible skin, but aside from that, things have been ok. My cycles have been 29, 33 and 33 days, and I haven't had (touch wood) any awful side effects. I think it must just vary from person to person.

Hope your bodies sort themselves out soon! xx
26/07/2010 at 17:20
Thanks everyone.
Feeling a little better today, I think works been getting ontop of me because im not very happy in the job im in at the mo, and i think prob coming off the pill has jst contributed to me feeling down and making everything seem worser than it actually is. Thanks for everyones replies, its amazing how just a few comments can make you feel so much better when you realise others are going through the same thing. x

http://lmtf.lilypie.com/eYinp1.png



http://dwdm.daisypath.com/TikiPic.php/leGVoMI.jpg

http://dwdm.daisypath.com/leGVp1.png

27/07/2010 at 02:22
Hoooooorrrrrray! 29 days and ive just started my period ! fingers crossed it all goes well xxx jus wana say thankx 2 u all ladies, its so nice knoming i'm not on my own. im so grateful
27/07/2010 at 13:39
thats great knews kimbo, atleast its a sign your bodies starting to get back to normal. x

http://lmtf.lilypie.com/eYinp1.png



http://dwdm.daisypath.com/TikiPic.php/leGVoMI.jpg

http://dwdm.daisypath.com/leGVp1.png

29/07/2010 at 07:40
Oh it's such a relief when it finally comes isn't it? Good luck to you and hope your cycles settle down and everything goes to plan xxx
17/10/2012 at 13:25

Hi everyone I am completely new to this. I stopped taking microgynon 30 on Mon 17th Sep 2012 and had my withdrawal bleed on Thurs 20th Sep 2012. This bleed finished on Mon 24th sep 2012 as it would normally. I then did not take the next packet of my pill.

I then began to bleed again on Thursday 27th sep 2012 and it finished on Sunday 30th Sep 2012. Wednesday 3rd October 2012 not being too honest but I had a small bleed after sex. From then we have been having sex regularly and from Sunday 7th October 2012 I had really tender breasts for 7 days they also became bigger in size. I was hopeful that this meant that I was pregnant but test was negative.

Yesterday 16th October 2012 I began to bleed again...I am confused as to whether this is my first proper period??? someone help as I am struggling to work out with the bleeds I have had which is my proper period and how I can work out when I will be ovulating????

29/10/2012 at 13:58

I came off Microgynon after 14 years on it and had my first bang on 28 days, then 31 days then 26! There is no logic to this! My last period was only 2 days full on then dragged its heels for the next 3, not usual at all. All I can say is it must be our bodies trying to regulate!

07/11/2012 at 18:42

Hi Ladies,

same sort of problem as some of you, myself & my parner decided to come off mycrogynon & try for a baby.

I had my "pill Period" the 20th of october -24th of october... then on the 30th of October I began to bleed again and was a lot heavier than usual and to this day 7/11 i am still bleeding.

Is his normal? would this be classed as my 1st "proper" period, hope someone can help!

xxx

09/11/2012 at 12:00
I was so glad to read this post. I stopped taking my pill on 6th of October. Had a small bleed on 11th until 15th. I thought I would be due on yesterday but so far nothing. Took a test this morning but it was negative. Reading lots of things on the net about this being one of the strongest pills! Not sure how true that is but I'm stressing now. Ive had side effects like extreme tiredness spots headaches feeling sick. They've eased quite a bit now so just waiting for my period now. Wondering if anybody can recommend any ways to get things moving down there. I'm not even sure I've ovulated this month. Trying for a baby seemed so simple when we decided to do it! Lol thanks all xx
09/11/2012 at 12:23
21/11/2012 at 20:49
09/01/2013 at 22:25
12/01/2013 at 20:43

hi im new at doing this i just needed advice.i came of my pill on da 15th dec  as me n my husband r tryin for a baby.but i havent come on yet since not takin it  plz help thanks

12/01/2013 at 21:41

Hi Kayleigh mays - I came off the pill in december too, and apparently your first cycle may be longer than expected as your body is getting used to not having hormones controlling it.... so I have read anyway.. x